# SDR AALA20060746

- Difficulty date: September 27, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 5B, 10B, 20B, AND 35B INOPERATIVE.  RELAMPED EMERGENCY LIGHTS AT SEATS 5B, 10B, 20B, AND 35B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
